# SDR YENA20110416233

- Difficulty date: April 16, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N183JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000007
- Aircraft time: 15,259 hours, 9,336 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 10027932
- Part serial: 2005050560
- Condition: Leaking
- Location: Bleed Air Sys
- Part time: 15,267 hours, 9,336 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 917 JFK-ORD, CREW DECLARED EMERGENCY AND AIRCRAFT RETURN BACK TO JFK DUE TO BLEED 2 FAIL FOLLOWED BY BLEED 1 LEAK DURING CLIMBOUT.  ACCOMPLISHED TSM FOR BLEED 2 FAIL, REMOVED AND REPLACED NR 1 ENGINE PRECOOLER AS PER AMM 36-11-08 DUE FOUND LEAKING.  OPS AND LEAK CHECK OK.
